General Class of Inhomogeneous Perfect Magneto Fluid Solutions

AUTHOR AND
AFFILIATION

VISHNU DEV TRIPATHI and H.D. PANDE
Departments of mathematics & Statistics D.D.U gorkpur University Gorakhpur UP India

KEYWORDS:

Magneto Fluid

Issue Date:

December 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.3

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

We present a general class of inhomogeneous cosmological models filled with perfect magneto fluid by assuming that the background space-time admits two space-like commuting killing vectors and has separable metric coefficients. The singularity structure of these models depends on the choice of the parameters and the metric functions. A number of previously known perfect fluid models follow as particular cases of this general class. Physical and geometrical features of these models are studied.

Copy the following to cite this Article:

VISHNU DEV TRIPATHI and H.D. PANDE, “General Class of Inhomogeneous Perfect Magneto Fluid Solutions”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 3, Page Number , 2016


Copy the following to cite this URL:

VISHNU DEV TRIPATHI and H.D. PANDE, “General Class of Inhomogeneous Perfect Magneto Fluid Solutions”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 3, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/559/


We present a general class of inhomogeneous cosmological models filled with perfect magneto fluid by assuming that the background space-time admits two space-like commuting killing vectors and has separable metric coefficients. The singularity structure of these models depends on the choice of the parameters and the metric functions. A number of previously known perfect fluid models follow as particular cases of this general class. Physical and geometrical features of these models are studied.